Alert archive / California / Gale Watches in 2016
Gale Watch 22, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jul 22, 2016, 4:58 AM PDT. It took effect at Jul 23, 2016, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 22, 2016, 4:58 AM PDT (11:58 UTC)
- In effect from
- Jul 23, 2016, 2:00 PM PDT
- Expired
- Jul 22, 2016, 2:27 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
338 WHUS76 KEKA 221158 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 458 AM PDT FRI JUL 22 2016 PZZ470-222000- /O.EXT.KEKA.SC.Y.0072.160722T2100Z-160723T2100Z/ /O.NEW.KEKA.GL.A.0022.160723T2100Z-160726T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 458 AM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * NORTH WINDS 10 TO 15 KT INCREASING TO 20 TO 25 KT FRIDAY NIGHT WITH OCCASIONAL GUSTS UP TO 35 KT. * WAVES NW 4 FT AT 10 SECONDS INCREASING TO 6 FT AT 6 SECONDS FRIDAY. BUILDING TO 10 TO 13 FT AROUND 8 SECONDS SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-222000- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-160723T2100Z/ /O.NEW.KEKA.GL.A.0022.160723T2100Z-160726T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 458 AM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * NORTH WINDS 15 TO 20 KT INCREASING TO 20 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT FRIDAY NIGHT. * WAVES S 2 FT AT 14 SECONDS AND NW 6 FT AT 7 SECONDS. BUILDING TO NW 10 TO 12 FEET AROUND 8 SECONDS SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-222000- /O.CON.KEKA.SC.Y.0072.160722T2100Z-160726T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 458 AM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * NORTH WINDS 10 TO 15 KT BECOMING 10 TO 20 KT FRIDAY WITH GUSTS UP TO 30 KT. * WAVES NW 5 FEET AT 8 SECONDS INCREASING TO 6 FEET AT 7 SECONDS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
605 WHUS76 KEKA 221612 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 912 AM PDT FRI JUL 22 2016 PZZ470-230015- /O.CON.KEKA.SC.Y.0072.160722T2100Z-160723T2100Z/ /O.CON.KEKA.GL.A.0022.160723T2100Z-160726T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 912 AM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * NORTH WINDS 10 TO 15 KT...INCREASING TO 20 TO 25 KT FRIDAY NIGHT WITH OCCASIONAL GUSTS UP TO 35 KT THROUGH THE WEEKEND. * NORTHERLY SHORT PERIOD WAVES INCREASING TO 6 TO 8 FT AROUND 7 SECONDS TONIGHT. LARGE STEEP WAVES WILL BUILD FURTHER REACHING 10 TO 12 FT LATE THIS WEEKEND. ELEVATED SEA WILL PERSIST INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-230015- /O.CON.KEKA.SC.Y.0072.000000T0000Z-160723T2100Z/ /O.CON.KEKA.GL.A.0022.160723T2100Z-160726T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 912 AM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * NORTH WINDS 10 TO 15 KT...INCREASING TO 20 TO 25 KT THIS AFTERNOON WITH OCCASIONAL GUSTS UP TO 35 KT THROUGH THE WEEKEND. * NORTHERLY SHORT PERIOD WAVES INCREASING TO 7 TO 9 FT AROUND 8 SECONDS TONIGHT. LARGE STEEP WAVES WILL BUILD FURTHER REACHING 10 TO 13 FT LATE THIS WEEKEND. ELEVATED SEAS WILL PERSIST INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-230015- /O.CON.KEKA.SC.Y.0072.160722T2100Z-160726T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 912 AM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * NORTH WINDS BECOMING 15 TO 25 KT THIS AFTERNOON WITH OCCASIONAL GUSTS TO 30 KT. THE STRONGEST WINDS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. * WAVES NW 6 FEET AT 6 SECONDS TODAY...INCREASING TO 7 TO 8 FT AROUND 8 SECONDS TONIGHT THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
805 WHUS76 KEKA 222127 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 PM PDT FRI JUL 22 2016 PZZ470-230530- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-160723T2200Z/ /O.UPG.KEKA.GL.A.0022.160723T2100Z-160726T1200Z/ /O.NEW.KEKA.GL.W.0045.160723T2200Z-160727T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 227 PM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * NORTH WINDS INCREASING TO 20 TO 25 KT TONIGHT. GALE FORCE WINDS WILL DEVELOP SATURDAY AFTERNOON AND CONTINUE THROUGH EARLY NEXT WEEK. * NORTHERLY SHORT PERIOD WAVES INCREASING TO 6 TO 8 FT AROUND 7 SECONDS TONIGHT. LARGE STEEP WAVES WILL BUILD FURTHER REACHING 10 TO 12 FT AROUND 9 SECONDS LATE THIS WEEKEND. STEEP ELEVATED SEAS WILL CONTINUE THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-230530- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-160723T2200Z/ /O.UPG.KEKA.GL.A.0022.160723T2100Z-160726T1200Z/ /O.NEW.KEKA.GL.W.0045.160723T2200Z-160727T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 PM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * NORTH WINDS INCREASING TO 20 TO 25 KT TONIGHT. GALE FORCE WINDS WILL DEVELOP SATURDAY AFTERNOON AND CONTINUE THROUGH EARLY NEXT WEEK. * NORTHERLY SHORT PERIOD WAVES INCREASING TO 7 TO 9 FT AROUND 7 SECONDS TONIGHT. LARGE STEEP WAVES WILL BUILD FURTHER REACHING 10 TO 12 FT AROUND 9 SECONDS LATE THIS WEEKEND. STEEP ELEVATED SEAS WILL CONTINUE THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-230530- /O.EXB.KEKA.SC.Y.0072.160723T2200Z-160727T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 227 PM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT WEDNESDAY. * N 10 TO 15 KT THIS WEEKEND. EXPECT WIND GUSTS NEAR 30 KT THIS WEEKEND AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. * WAVES NW 4 TO 5 FEET AT 6 SECONDS TONIGHT...INCREASING TO 7 TO 9 FT AROUND 8 SECONDS SATURDAY AFTERNOON. STEEP SEAS WILL CONTINUE THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-230530- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-160727T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 227 PM PDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * N 10 TO 20 KT THIS WEEKEND. EXPECT WIND GUSTS NEAR 30 KT THIS WEEKEND AROUND CAPE MENDOCINO AND POINT ARENA. * WAVES NW 5 TO 7 FEET AROUND 7 SECONDS TONIGHT...INCREASING TO 7 TO 9 FT AROUND 8 SECONDS SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jul 21, 3:53 PM PDT, 13 hours 5 minutes earlier.
Area forecast discussion, Jul 21, 3:53 PM PDT, 13 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
353 PM PDT THU JUL 21 2016
.SYNOPSIS...Strong high pressure will bring a significant warming
trend this weekend with temperatures approaching the triple
digits across the interior. Hot temperatures across the interior
will persist through the week. Coastal areas will continue to see
a mix of clouds and sun as the marine layer fluctuates in depth.
&&
.DISCUSSION...An upper-level shortwave currently off the Oregon
coast will move northeast into the interior Pacific Northwest
tonight. Some drizzle may develop again tonight along the coast, but
as ridging builds behind the departing shortwave, the marine layer
will begin to compact and drizzle potential will end. Localized
coastal fog will be possible in the early morning hours before
northerly winds begin to ramp up and ceilings lift some Friday
morning. Depending on how quickly coastal northerly winds increase
on Friday as the thermal low strengthens over the interior, there is
potential for coastal stratus to persist well into the afternoon.
The recent cool weather will be replaced by much warmer temperatures
this weekend through next week as ridging builds over the west
coast. A few weak shortwaves will restrict the warming potential
through Tuesday as 1000-500mb thickness values peak near 580 dm. The
ridge will build further Wednesday through the end of next week and
thickness values may reach near 585 dm or greater with 850 mb
temperatures approaching 30C. This will support high temperatures
in many interior valleys well into the 100s and potentially near
110F by late in the week in the hottest valleys if the warmest
model guidance is correct. Additionally, as southwesterly mid-
level flow develops late in the week, dewpoints may trend upward
and the potential for thunderstorms will need to be monitored. /RPA
&&
.AVIATION...Northerly flow helped to erode stratus from the
Mendocino coast today with MVFR to IFR ceilings lingering north of
Cape Mendocino. It's possible KCEC and KACV could see some broken
clouds and blue skies yet later this afternoon but does not look
likely that there will be total clearing before sunset. The deep
stratus layer should fill back into areas that scattered out for
tonight and push into the river valleys. Expect similar conditions
tonight as observed last night with MVFR to IFR along the coast and
mostly VFR across the interior. /KML
&&
.MARINE...Northerly winds will gradually increase over the next
several days as high pressure offshore builds towards the Pacific
Northwest and pinches the pressure gradient across the coastal
waters. This will cause increasing fresh winds Friday night and near
gale conditions by late in the weekend. I left the advisories
unchanged for this weekend, however, expect fresh to near gale force
winds to persist well into next week. There is a possibility we may
need to upgrade to a gale warning but confidence is still low due to
the marginal nature of the winds. Either way conditions will be
unfavorable not only for winds but also due to large, steep waves
that will hike up in response to the persistent winds. Will let the
overnight shift take a look at a possible upgrade to Gale or
Hazardous Seas warning this weekend. Conditions should remain crummy
with no relief expected until late next week. /KML
&&
.EKA Watches/Warnings/Advisories...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 2 PM Friday to 3 PM PDT Saturday
for PZZ470.
Small Craft Advisory from 2 PM Friday to 5 AM PDT Tuesday
for PZZ455.
Small Craft Advisory from 9 PM this evening to 3 AM PDT Saturday
for PZZ475.
&&
Visit us at http://WWW.WEATHER.GOV/EUREKA
Follow us on facebook and twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jul 22, 4:28 AM PDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 428 AM PDT FRI JUL 22 2016 CAZ101-103-104-109-231130- COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 428 AM PDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ102-105>108-110>113-231130- DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY- NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR- SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR- 428 AM PDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HOT AFTERNOONS AND WARM NIGHTS ARE EXPECTED ACROSS INTERIOR VALLEYS OVER THE NEXT SEVERAL DAYS. AFTERNOON TEMPERATURES ARE EXPECTED TO REACH THE MID 90S TO LOWER 100S THROUGH NEXT WEEK WHILE NIGHT TIME TEMPERATURES REMAIN IN THE LOWER 60S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:27 PM PDT | Gale Warning | EKA | 14 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.